# SDR MASA200601448

- Difficulty date: May 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 6,193 hours, 4,380 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6795 PHX - AIRCRAFT INDICATED AN O/B FLIGHT SPOILER/SPOILERON CAUTION MESSAGE ON LANDING.  MX CONTROL WITH CAPTAIN RESET SYSTEM, PERFORMED SPOST.  AIRCRAFT RETURNED TO SERVICE.
